A Family of Optimal Cubic-Order Multiple-root Solvers and Their Dynamics

Authors

  • Hwajoon Kim
  • Arjun Kumar Rathie
  • Young Hee Geum Dankook University

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4529

Keywords:

multiple-root solver, cubic-order, conjugacy, parameter space

Abstract

The complex dynamical analysis of the cubic-order iterative family is proposed to draw the fractal images via M\"{o}bius conjugacy map applied to a quadratic polynomial $(z-A) (z-B)$. The resulting dynamics is clearly visualized through various stability surfaces and parameter spaces using Mathematica.

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

A Family of Optimal Cubic-Order Multiple-root Solvers and Their Dynamics. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1902-1912. https://doi.org/10.29020/nybg.ejpam.v16i3.4529

Similar Articles

1-10 of 468

You may also start an advanced similarity search for this article.